The regular indefinite linear quadratic problem with linear endpoint constraints

J.M. Soethoudt, H.L. Trentelman

Research output: Book/ReportReportAcademic

21 Downloads (Pure)

Abstract

This paper deals with the infinite horizon linear quadratic problem with indefinite cost. Given a linear system, a quadratic cost functional and a subspace of the state space, we consider the problem of minimizing the cost functional over all inputs for which the state trajectory converges to that subspace. Our results generalize classical results on the zero-endpoint version of the linear quadratic problem and more recent results on the free-endpoint version of this problem. Key-words: Linear quadratic problem, indefinite cost, Riccati equation, linear endpoint constraints.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages11
Publication statusPublished - 1988

Publication series

NameMemorandum COSOR
Volume8815
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'The regular indefinite linear quadratic problem with linear endpoint constraints'. Together they form a unique fingerprint.

Cite this